File(s) not publicly available

Global synchronization control of general delayed discrete-time networks with stochastic coupling and disturbances

journal contribution
posted on 06.12.2017, 00:00 by J Liang, Z Wang, Yurong LiuYurong Liu, X Liu
In this paper, the synchronization control problem is considered for two coupled discrete-time complex networks with time delays. The network under investigation is quite general to reflect the reality, where the state delays are allowed to be time varying with given lower and upper bounds, and the stochastic disturbances are assumed to be Brownian motions that affect not only the network coupling but also the overall networks. By utilizing the Lyapunov functional method combined with linear matrix inequality (LMI) techniques, we obtain several sufficient delay-dependent conditions that ensure the coupled networks to be globally exponentially synchronized in the mean square. A control law is designed to synchronize the addressed coupled complex networks in terms of certain LMIs that can be readily solved using the Matlab LMI toolbox. Two numerical examples are presented to show the validity of our theoretical analysis results.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

38

Issue

4

Start Page

1073

End Page

1083

Number of Pages

11

ISSN

1083-4419

Location

Piscataway, NJ, United States

Publisher

Institute of Electrical and Electronics Engineers Inc.

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Brunel University; Institute for Resource Industries and Sustainability (IRIS); Yangzhou da xue;

Era Eligible

Yes

Journal

IEEE transactions on systems, man, and cybernetics, Part B (Cybernetics).